Concerned over unexpected discharge while on birth control
Patient :Ive been on birth control, Ortho Evra, for the past 8 months. I experienced some slight symptoms during the first cycle but have had a good experience otherwise until this cycle. I was sick with diarrhea on and off for most of the first week with the patch on. In the second week I started experiencing slight spotting. I believe it started this past Saturday, Nov 8. It was the heaviest on Monday but has become lighter since but is still occurring. The discharge is a brown colour. I was also very bloated yesterday. I am married and sexually active with my husband. I am wondering what this could indicate and whether or not I should be going to see a doctor?
Thank you for your time
Symptoms: Small amounts of brown vaginal discharge, cramping, bloating, previous to this was diarrhea
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.